# SDR DHLA201100536

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45076
- Aircraft time: 91,657 hours, 34,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 117F
- Condition: Inoperative
- Location: Emergency Light
- Part time: 2,029 hours, 1,041 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE.  ACFT GROUNDED.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK AND OPS CHECKED GOOD IAW MM 33-50-1.
